MAUDE Adverse Event Report: FHC, INC. MICROTARGETING¿ PLATFORM; BILATERAL PLATFORM, PATIENT SPECIFIC

FHC, INC. MICROTARGETING¿ PLATFORM; BILATERAL PLATFORM, PATIENT SPECIFIC
Model Number MP-KIT-P-BI-00590
Medical Device Problem Code Manufacturing, Packaging or Shipping Problem (2975)
Health Effect - Clinical Code Movement Disorder (4412)
Date of Event 09/24/2024
Type of Reportable Event Malfunction
Event or Problem Description
Physician called fhc while setting up for their surgery on 9/24, questioning the product embossing.The physician remembered that he designed his platform with a height of 120mm with the embossed text on the product reading "t=30", the product he received was embossed with "t=40".While on the phone with the physician, the fhc technician reviewed the production file zip within the.3da file was 120mm and specified an embossing text of "t=30" and confirmed to the physician that the product had incorrect embossing.The physician was understanding of this, and proceeded with the operation without issue.There was no harm to the patient.
 
Additional Manufacturer Narrative
Fhc is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by fhc, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Fhc has made reasonable efforts to obtain more complete information in the time allotted and has provided as much information as is available to the company as of the submission date this report.This report does not constitute an admission or a conclusion by fda, fhc, or its employees that the device, fhc or its employees caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any "defects" or has "malfunctioned".These words are included in the fda 3500a form and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.Fhc objects to the use of these words and others like it because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.

Brand Name
MICROTARGETING¿ PLATFORM
Common Device Name
BILATERAL PLATFORM, PATIENT SPECIFIC
Manufacturer (Section D)
FHC, INC.
1201 main street
bowdoin ME 04287
Manufacturer (Section G)
FHC, INC.
1201 main street
bowdoin ME 04287
Manufacturer Contact
kelly moeykens
1201 main street
bowdoin, ME 04287
2076665651
MDR Report Key20588370
Report Number3002250546-2024-00004
Device Sequence Number6568243
Product Code HAW
UDI-Device Identifier00873263005903
UDI-Public00873263005903
Combination Product (Y/N)N
Initial Reporter StateWV
Initial Reporter CountryUS
PMA/510(K) Number
K092192
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial
Report Date (Section B) 10/31/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMP-KIT-P-BI-00590
Device Catalogue NumberMP-KIT-P-BI
Device Lot NumberN/A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/24/2024
Initial Report FDA Received Date11/01/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown